# SDR LR7A2015051200560

- Difficulty date: May 12, 2015
- Submitted: May 15, 2015
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 54,216 hours, 31,521 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Manifold
- Part number: 339482
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-12 CHECK, FOUND THE RT MAIN WHEEL WELL MANIFOLD WAS CRACKED AT FS 567, RBL 62, WL 146.  REPLACED THE MANIFOLD IAW SRM 51-60 AND 51-70.
